The Log-Logistic Rate Model. Two Generalizations with an Application to Demographic Data

Brüderl, Josef ; Diekmann, Andreas

Document Type: Article
Year of publication: 1995
The title of a journal, publication series: Sociological Methods & Research : SMR
Volume: 24
Issue number: 2
Page range: 158-186
Place of publication: Thousand Oaks [u.a.]
Publishing house: Sage Publ.
ISSN: 0049-1241 , 1552-8294
Publication language: English
Institution: School of Social Sciences > Statistik u. Sozialwissenschaftliche Methodenlehre (Brüderl -2011)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item